# SDR 06FDEA0995

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S-DUCT INNER SKIN HAS A SMALL CRACK AT THE 3 O'CLOCK POSITION WHERE THE S-DUCT MEETS THE INLET.  REPAIRED NR 2 ENGINE "S" DUCT INNER SKIN AT 3 O'CLOCK POSITION IAW FED EX EA 7-7160-  96621.
